Title: Neupro patch reactions
I have posted only a few times here, because of a combination of medical conditions such as lifetime asthma, which has only recently been relieved. I've had severe RLS for the past few years, and enjoyed some relief with Mirapex. Very recently my neurologist nurse put me on the Newpro patch instead of Mirapex, so I would have steadier doses of medication during day and night, since RLS symptoms were breaking through much more often in the daytime. The first couple days I thought a miracle had happened, but then the nights became continually worse. The daytime drowsiness gets worse also. I'm 92 and living in a health care facility so I really have much less reason to complain than you who have to earn a living in spite of worse symptoms than I have. However I would be interested in reactions to the patch that others may have had. Tramadol helps briefly with leg cramps at night but has its downside in even more daytime drowsiness.
Does anyone else have experiences to share?